# SDR CA010223015

- Difficulty date: February 16, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 810 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 5005012235
- Condition: Worn
- Location: Generator
- Part time: 156 hours, 111 cycles
- Component: Generator, Bosch, 5243212158
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 2 GENERATOR SYSTEM TRIPPED OFF LINE IN FLIGHT. WOULD NOT COME BACK ON LINE. INVESTIGATION SHOWED THAT THE BRUSHES WERE WORN OUT AND THE COMMUTATOR SHOWED SIGNS OF PITTING AND ARCING. THE GENERATOR ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
